# SDR USAA051454

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE STA 986.5 - LBL 30 CORRODED.  MAJOR REPAIR, INSTALLED FLOORBEAM UPPER CHORD REPAIR IAW SRM 53-60-51 FIG 201, DEFECT SIZE: .250.
